Publications

(2020). Braided zesting and its applications. Accepted in Communication in Mathematical Physics.

PDF

(2019). Group actions on 2-categories. Manuscripta Math. 159 (2019), no. 1-2, 81–115.

PDF DOI

(2019). A five-term exact sequence for Kac cohomology. Algebra Number Theory 13 (2019), no. 5, 1121–1144..

PDF DOI

(2018). Reflection fusion categories. J. Algebra 516 (2018), 172–196.

PDF DOI

(2018). On acyclic anyon models. Quantum Inf. Process. 17 (2018), no. 9, Art. 245, 8 pp..

PDF DOI

(2017). Isocategorical groups and their Weil representations. Trans. Amer. Math. Soc. 369 (2017), no. 11, 7935–7960.

PDF DOI

(2017). Tensor functors between Morita duals of fusion categories.. Lett. Math. Phys. 107 (2017), no. 3, 553–590.

PDF DOI

(2017). Pointed finite tensor categories over abelian groups. Internat. J. Math. 28 (2017), no. 11, 1750087, 18 pp.

PDF DOI

(2016). On gauging symmetry of modular categories. Comm. Math. Phys. 348 (2016), no. 3, 1043–1064.

PDF DOI

(2016). Hopf braces and Yang-Baxter operators. Proc. Amer. Math. Soc. 145 (2017), 1981-1995.

PDF DOI

(2016). Solutions of the hexagon equation for abelian anyons. Rev. Colombiana Mat. 50 (2016), no. 2, 273–294.

PDF DOI

(2014). On braided and ribbon unitary fusion categories. Canad. Math. Bull. 57 (2014), no. 3, 506–510.

PDF DOI

(2014). Braid representations from unitary braided vector spaces. J. Math. Phys. 55 (2014), no. 6, 061702, 13 pp.

PDF DOI

(2014). De-equivariantization of Hopf algebras.. Algebr. Represent. Theory 17 (2014), no. 1, 161–180.

PDF DOI

(2012). Clifford theory for graded fusion categories. Israel J. Math. 192 (2012), no. 2, 841–867..

PDF DOI

(2012). On the classification of Galois objects for finite groups. Comm. Algebra 40 (2012), no. 7, 2577–2595.

PDF DOI

(2012). Module categories over finite pointed tensor categories. Selecta Math. (N.S.) 18 (2012), no. 2, 357–389.

PDF DOI

(2011). Crossed product tensor categories.. J. Algebra 337 (2011), 233–252.

PDF DOI

(2010). Clifford theory for tensor categories. J. Lond. Math. Soc. (2) 83 (2011), no. 1, 57–78..

PDF DOI

(2008). Normal Hopf subalgebras in cocycle deformations of finite groups. Manuscripta Math. 125 (2008), no. 4, 501–514.

PDF DOI

(2007). Simple Hopf algebras and deformations of finite groups. Math. Res. Lett. 14 (2007), no. 6, 943–954.

PDF DOI